Open Access
Translator Disclaimer
2015 Sharp $L^p$ bounds for the wave equation on groups of Heisenberg type
Detlef Müller, Andreas Seeger
Anal. PDE 8(5): 1051-1100 (2015). DOI: 10.2140/apde.2015.8.1051

Abstract

Consider the wave equation associated with the sub-Laplacian on groups of Heisenberg type. We construct parametrices using oscillatory integral representations and use them to prove sharp Lp and Hardy space regularity results.

Citation

Download Citation

Detlef Müller. Andreas Seeger. "Sharp $L^p$ bounds for the wave equation on groups of Heisenberg type." Anal. PDE 8 (5) 1051 - 1100, 2015. https://doi.org/10.2140/apde.2015.8.1051

Information

Received: 13 August 2014; Revised: 17 December 2014; Accepted: 9 February 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1333.35309
MathSciNet: MR3393673
Digital Object Identifier: 10.2140/apde.2015.8.1051

Subjects:
Primary: 35L05 , 35S30 , 42B15 , 43A80

Keywords: Heisenberg group , subelliptic Laplacian , wave equation

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.8 • No. 5 • 2015
MSP
Back to Top